# SDR AALA202012179002

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 16,529 hours, 7,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACK SHEAR PLATE AT STR 23R BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.  REPLACED SHEAR PLATE, IN ACCORDANCE WITH SRM A319 51-72-11-911-001, 51-42-11-801 AND DRAWING D53474180.
